# SDR SWAA2016090655425

- Difficulty date: August 23, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Part number: 69767461
- Condition: Cracked
- Location: Lt Wing-Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELL TO WING FAIRING PANEL 57710 SUPPORT BRACKET CRACKED.   R & R THE SUPPORT BRACKET IAW SRM AND DWG.
